# SDR SWAA2017013111585

- Difficulty date: January 25, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 71,056 hours, 57,149 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Mechanism
- Part number: 65C2577318
- Condition: Damaged
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB CONTROL MECHANISM INBOARD CLEVIS, OTBD END CLEVIS SWAGE FITTINGS DAMAGED.   R & R THE TAB MECHANISM IAW AMM & EA.
